Mirena for Hurt treatment

We have 1372 consumer reports for treatment of Hurt with Mirena. Hurt used in 1% of cases.

Patients statistics on Hurt for Mirena

Female
Male

Average weight in Lbs
137.18
0

Average height in Ft
5′ 6″
0

Average age
38
0

Mirena Circle Diagram 12 consumers of 1372 reported about Hurt

  1. Erin D. Johnson says:
    3.0 rating

    Mirena for Edema; Acne; Hurt

    Hello, have the Mirena now for a quarter of a year, at the beginning, side effects were rather strong (pimples, abdominal pain, swelling of the feet), as me also had predicted the doctor. Since then, the positives are more prevalent: I took the pill for 10 years and would never do it again. Had with the pill massive mood swings, to the point of depression, no desire for sex and otherwise only problems, the only positive was the lower hair growth in the pubic area and the slightly better skin – where the pimples sprouted around the days around as mine best puberty years. With the Mirena I now have not only complete rest from the daily hormone swallowing and a much lower hormone concentration in the body, but also found my old lust for sex again. My hair and nails have become strong and do not break anymore and my wallet says thanks! Buy no more tampons, no more pill, the devouring each year umummen and the psychiatrist I could also unsubscribe. Of course, I have also discovered negative sides of the Mirena, such. the pimples or hair growth on the face. But unlike depression, these problems with good cleansing products and a little wax or sugering can be handled easily and let’s be honest: I did not have stomach ache before the pill during my days too tight. On average: Much better than the pill and much less debilitating and safer than other birth control methods.

    Side effects: Stomach pain; Pimple
  2. Barbara J. Wang says:
    4.5 rating

    Mirena for Mood swings; Cyst formation; Hurt; A headache; Pain (acute)

    Hi Guys! I can not believe what I read here !!! Today Google I breast tenders Mirena and then I come across this page. Thought it was not the hormone spiral. Just as my gynecologist has told me that the Mirena is not responsible for breast tenderness and certainly not for mood swings and slight irritability. Now I understand. I have the Mirena 4 years ago and 10 Montaten use and my gynecologist has called me no side effect. Sure, at 22, it always sounds good if you do not have to think about contraception for 5 years and you will not get any menstruation! And that the Mirena acts locally and does not pump the whole body full of hormones. Calculated on the years, the Mirena is also cheaper, she told me. Why should I ask synonymous because of side effects if it all sounds so great! Since I was young and stupid I must confess honestly. The insertion was not so painful. She has given me a remedy that widens and stuns the uterus. So it was just unpleasant pulling. Have spotting every month and often take 5 to 7 days. During the annual examinations she often told me: So it is very rare that the women who wear the Mirena regularly have menstruations or spotting. (Nice for the majority of these women) In the ultrasound, she also often found a cyst on the ovaries, but 90% of them disappear by themselves. So the cause of abdominal pain found. Never had cysts before !!! Then she prescribed a gel for breast tenderness. She could have smeared that in her hair, too. From month to month, the pain in the breasts is more and more and they are hot, hard and riiiiiesig and there are nodules to feel. My friend already asked me why they are so riiiiiesig? He is rarely allowed to touch them because they are very sensitive. I would only be interested in how much profit per Mirena jumps out at the doctors. Because of my impure skin, I was also the dermatologist and prescribed me again anoint, detergent, etc. for treatment and he said it was the conversion of the contraceptive. Well, this is almost 5 years ago and it is still the sameSo if I count the drugs for the impure skin and the gels for the breast breakdown together, then I have saved myself in contrast to the pill at all! On the contrary!! I’m glad if I get pulled in 2 months and I’m curious how life feels afterwards! 😉 Greetings Dani

  3. Brandon G. Jackson says:
    4.0 rating

    Mirena for Aggressiveness; Cyst formation; Hurt; A headache

    Hello, I have now let Mirena use a second time after the first 5 years. I always thought that since I somehow did not tolerate the pill after several years and that we had finished our wish to have two children, it was the best solution for me (us). But the more often I talk to my friends and I get to know myself on the web, the more I play with the idea of having this thing removed. Now to the side effects – I – for many years – not knowing that this could come from the Mirena – rumschleppe with me: I could not explain, where the constant restlessness, constant mood swings, the constant headache, the total loss, desire to feel sex, come here. I wrote it on the stress, two small children, work, household, etc., but they are but wish children, I like going to work for my life, my husband is the best I could wish for. When changing to the new Mirena but now constantly new side effects have occurred: I constantly have a pull in the chest (as if the milk einschießt), for some months I have abdominal discomfort, my gynecologist says, there are some cyst but no problems (in his opinion!), I constantly have the feeling that I am sitting on the bladder, so examined bladder, then came a bladder infection, antibiotics, then the symptoms were not better, so off to the urologist, super – cystoscopy (yes you do everything with), again nothing. In between, over and over again (as has been the case for years), sudden headaches, out of the blue, which then often last for hours. Somehow you already feel like a hypochondriac. When asked if perhaps the spiral would be to blame for all the misery, you only get sympathetic shaking of the head. The more I deal with it now, the more mature the idea of banishing Mirena from my body. Ingrid

  4. Ana D. Felix says:
    4.0 rating

    Mirena for Hurt

    Hello! I am 41 (no children) and have taken the pill for over 20 years (Triquilar and then Valette), had no problems, except a little weight gain, but not bad! Wanted something different than constantly to swallow the pill 🙂 Have been for 14 days the Mirena and the beginning were the first 2 days really horror for my body! The insertion was very uncomfortable and then I had violent abdominal cramps (labor-like), could hardly sit / driving, violent spotting-reddish brown and yellowish! Then a few days rest , then violent pelvic pain that came at night, flatulence etc, all of which lasted about 2 days and 2 nights! Also, an inflammation in the vagina, which were treated with antibiotic suppositories. Cecum I excluded, I had already removed me 20 years ago-the pain was the same! Have then read in several forums which side effects can occur – so on cysts etc., I’m not upset! So I’ll give the thing about 2-3 weeks, if it has not improved comes out again! Shit on the 300 Euro, if the food is I have again made an experience more in life and the price of my health is essential higher! LG! Tina